# SDR HEEA060504

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 406312100101
- Condition: Worn
- Location: Tail Rotor
- Part time: 512 hours
- Component: 407012101107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB ASSEMBLY HAS WORN BEARINGS.
